# SDR SWAA2023062661169

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 43,433 hours, 26,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CRACKED<[01] REPAIRED AFT CARGO AS PER AMM 25-52-01
